Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Itching inside urethra, rectum. Results for UTI, STDs negative. Prescribed nystatin. Cause of itching?

I have an itch inside the urethra and can feel it in rectum at times awsell. I usually dont have any pain unless its irritating the itch from what i can tell. I been tested twice and no uti or stds showed up. i typical drink a good amount of fluids and initally drank alot of cranberry juice. i ve been perscribed nystatin and that seemed to help but not completely clear it up. I m now trying a different antifungal cream perscrided by my doctor. What could be causing the itch?
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi dear this itch like sensation can even be a manifestation of worm infestation. usually it causes itch in rectum but even urethral itch may be felt. its good to take a single dose of tab albendazole 400 mg. if posible stool culture can also be done.
thank u
Answered: Sun, 20 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor